Skip to content

Benylin Extra Strength All-in-One Cold, Flu & Cough

Pill images, imprints and guides

Benylin Extra Strength All-in-One Cold, Flu & Cough comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Benylin Extra Strength All-in-One Cold, Flu & Cough pill images

Pseudoephedrine Hydrochloride 30 mg / Acetaminophen 500 mg / Guaifenesin 100 mg / Dextromethorphan Hydrobromide 15 mg 1 pill